Free Access
Volume 38, Number 3, May-June 2004
Page(s) 519 - 540
Published online 15 June 2004
  1. L. Evans, Partial Differential Equations. American Mathematical Society (1998). [Google Scholar]
  2. E. Godlewski and P.-A. Raviart, Hyperbolic systems of conservation laws. Ellipses, Edition Marketing (1991). [Google Scholar]
  3. E. Godlewski and P.-A. Raviart, Numerical Approximation of Hyperbolic Systems of Conservation Laws. Springer-Verlag, New York (1996). [Google Scholar]
  4. P.D. Lax, Weak solutions of nonlinear hyperbolic equations and their numerical approximation. Comm. Pure Appl. Math. 7 (1954) 159–193. [CrossRef] [MathSciNet] [Google Scholar]
  5. P.G. LeFloch and J.-G. Liu, Generalized monotone schemes, discrete paths of extrema, and discrete entropy conditions. Math. Comp. 68 (1999) 1025–1055. [CrossRef] [MathSciNet] [Google Scholar]
  6. R.J. LeVeque, Numerical Methods for Conservation Laws. Birkhäuser Verlag, 2nd edn. (1992). [Google Scholar]
  7. R.J. LeVeque, Finite Volume Methods for Hyperbolic Problems. Cambridge University Press (2002). [Google Scholar]
  8. H. Nessyahu and E. Tadmor, Non-oscillatory central differencing for hyperbolic conservation laws. J. Comput. Phys. 87 (1990) 408–436. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you